Record number :
824552
Title of article :
Wishartness and independence of matrix quadratic forms for Kronecker product covariance structures Original Research Article
Author/Authors :
Akhil K. Vaish، نويسنده , , N. Rao Chaganty، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
10
From page :
379
To page :
388
Abstract :
Let X be distributed as matrix normal with mean M and covariance matrix Wcircle times operatorV, where W and V are nonnegative definite (nnd) matrices. In this paper we present a simple version of the Cochranʹs theorem for matrix quadratic forms in X. The theorem is used to characterize the class of nnd matrices W such that the matrix quadratic forms that occur in multivariate analysis of variance are independent and Wishart except for a scale factor.
Keywords :
Wishart distribution , Cochran’s theorem , Matrix normal
Journal title :
Linear Algebra and its Applications
Serial Year :
2004
Link To Document :
بازگشت